# SDR SWIA202162539

- Difficulty date: September 5, 2021
- Submitted: November 11, 2021
- Operation: Air carrier
- Aircraft: N772SK
- Make and model: Cndair CL600*
- Aircraft serial: 10235
- Aircraft time: 41,974 hours, 26,977 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: Seized
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AILERON FLUTTER DAMPER FWD MOUNT BOLT SEIZED    (C-CHECK RO 11/10/2021)   REMOVED THE LH AILERON FLUTTER DAMPER FITTING, REPLACED 4EA BUSHINGS REF CRJ700 AMM 20-31-00-400-805-A01 AND REINSTALLED THE LH AILERON FLUTTER DAMPER FITTING REF SRM 51-42-21-001-001-A01.
